# SDR QMLA2014050514049

- Difficulty date: May 5, 2014
- Submitted: May 5, 2014
- Operation: Air carrier
- Aircraft: N557UH
- Make and model: Bell 430
- Aircraft serial: 49120
- Aircraft time: 5,769 hours, 18,565 cycles
- System (JASC): 6220 · Main Rotor Head
- Part: Yoke
- Part number: 430010101101
- Part serial: A361
- Condition: Cracked
- Location: Main Rotor
- Part time: 5,769 hours, 18,565 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING SCHEDULED 600 HR RECURRING INSPECTION IAW ASB 430-12-48 & BHT-430-MM-2 SECTION 4.1 ON ACSN 49120, DISCOVERED A TOTAL OF 5 CRACKS LESS THAN 3 INCHES ON EACH ARM OF MR YOKE PN 430-010-101-101, SN A-361.
